# SDR RAIA00304124

- Difficulty date: April 28, 2003
- Submitted: May 9, 2003
- Operation: Air carrier
- Aircraft: N574HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41093
- Aircraft time: 15,690 hours, 15,724 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Faulty
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

EMERGENCY ESCAPE LIGHTS INOP ROWS 1&2. REPAIRED FAULTY WIRING AT FWD EMERGENCY LIGHT TRACK, OPS CK OK.
